# SDR UIEA2018100102145

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B1509612
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE RT SIDE WING L/G WHEEL WELL LONGERON BOX STRUCTURE ANGLE STA 1325, RBL 122 AND RBL 124 AREA. REMOVED CORROSION STIFFENER IAW ARM 51-40-02 REV 40. ACCOMPLISHED EI T2018P 53M-4453 REV 0. FABRICATED THE NEW PART. INSTALLED NEW PART IAW SRM 51-40-02 REV 40 AND DWG 65B15093 SHEET 3 REV H. JOB COMPLETED AND CONDITION CK NORMAL.
